Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 2, Pages 311-318
http://dx.doi.org/10.1155/S0161171293000377

Estimates of logarithmic coefficients of univalent functions

Department of Mathematics, The Pennsylvania State University, Mont Alto Campus, Mont Alto 17237-9703, Pennsylvania, USA

Received 7 November 1991; Revised 19 June 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we derive some consequences of Milin's inequallty for the logarithmic coefficients of a univalent function by exploiting a reformulation of it.